arrow
Volume 34, Issue 1
The Averaging Principle for Stochastic Fractional Partial Differential Equations with Fractional Noises

Yuanyuan Jing, Zhi Li & Liping Xu

J. Part. Diff. Eq., 34 (2021), pp. 51-66.

Published online: 2021-01

Export citation
  • Abstract

The purpose of this paper is to establish an averaging principle for stochastic fractional partial differential equation of order α > 1 driven by a fractional noise. We prove the existence and uniqueness of the global mild solution for the considered equation by the fixed point principle. The solutions for SPDEs with fractional noises can be approximated by the solution for the averaged stochastic systems in the sense of p-moment under some suitable assumptions.

  • Keywords

Averaging principle Stochastic fractional partial differential equation fractional noises.

  • AMS Subject Headings

26A33 60G15 60H15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

jingyy120920@163.com (Yuanyuan Jing)

lizhi_csu@126.com (Zhi Li)

xlp211@126.com (Liping Xu)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-34-51, author = {Yuanyuan and Jing and jingyy120920@163.com and 10070 and School of Information and Mathematics, Yangtze University, Jingzhou 434023, China. and Yuanyuan Jing and Zhi and Li and lizhi_csu@126.com and 11789 and School of Information and Mathematics, Yangtze University, Jingzhou 434023, China and Zhi Li and Liping and Xu and xlp211@126.com and 11787 and School of Information and Mathematics, Yangtze University, Jingzhou 434023, China and Liping Xu}, title = {The Averaging Principle for Stochastic Fractional Partial Differential Equations with Fractional Noises}, journal = {Journal of Partial Differential Equations}, year = {2021}, volume = {34}, number = {1}, pages = {51--66}, abstract = {

The purpose of this paper is to establish an averaging principle for stochastic fractional partial differential equation of order α > 1 driven by a fractional noise. We prove the existence and uniqueness of the global mild solution for the considered equation by the fixed point principle. The solutions for SPDEs with fractional noises can be approximated by the solution for the averaged stochastic systems in the sense of p-moment under some suitable assumptions.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v34.n1.4}, url = {http://global-sci.org/intro/article_detail/jpde/18554.html} }
TY - JOUR T1 - The Averaging Principle for Stochastic Fractional Partial Differential Equations with Fractional Noises AU - Jing , Yuanyuan AU - Li , Zhi AU - Xu , Liping JO - Journal of Partial Differential Equations VL - 1 SP - 51 EP - 66 PY - 2021 DA - 2021/01 SN - 34 DO - http://doi.org/10.4208/jpde.v34.n1.4 UR - https://global-sci.org/intro/article_detail/jpde/18554.html KW - Averaging principle KW - Stochastic fractional partial differential equation KW - fractional noises. AB -

The purpose of this paper is to establish an averaging principle for stochastic fractional partial differential equation of order α > 1 driven by a fractional noise. We prove the existence and uniqueness of the global mild solution for the considered equation by the fixed point principle. The solutions for SPDEs with fractional noises can be approximated by the solution for the averaged stochastic systems in the sense of p-moment under some suitable assumptions.

Yuanyuan Jing, Zhi Li & Liping Xu. (2021). The Averaging Principle for Stochastic Fractional Partial Differential Equations with Fractional Noises. Journal of Partial Differential Equations. 34 (1). 51-66. doi:10.4208/jpde.v34.n1.4
Copy to clipboard
The citation has been copied to your clipboard